On solutions to some polynomial congruences in small boxes

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
7 Downloads (Pure)

Abstract

We use bounds of mixed character sum to study the distribution of solutions to certain polynomial systems of congruences modulo a prime p. In particular, we obtain nontrivial results about the number of solutions in boxes with the side length below p1/2, which seems to be the limit of more general methods based on the bounds of exponential sums along varieties.

Original languageEnglish
Pages (from-to)300-307
Number of pages8
JournalBulletin of the Australian Mathematical Society
Volume89
Issue number2
DOIs
Publication statusPublished - Apr 2014

Bibliographical note

Copyright the Publisher 2013. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

Fingerprint

Dive into the research topics of 'On solutions to some polynomial congruences in small boxes'. Together they form a unique fingerprint.

Cite this